# SDR 2007UALA03444

- Difficulty date: August 28, 2007
- Submitted: August 31, 2007
- Operation: Air carrier
- Aircraft: N379UA
- Make and model: Boeing 737322
- Aircraft serial: 24654
- Aircraft time: 49,556 hours, 34,120 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Support Fitting
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG AFT SUPPORT BEAM FITTING IS CRACKED AT THE 12:00 AT THE 3:00 AND AT THE 6:00 O'CLOCK POSITIONS AT THE REAR SPAR ATTACHMENT.  MAJOR REPAIR ACCOMPLISHED:  REPLACED RIGHT MLG SUPPORT FITTING.
